關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Reliability inference for a multicomponent stress-strength model based on Kumaraswamy distribution

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 109/1 統計系 吳碩傑 教授 期刊論文 發佈 Reliability inference for a multicomponent stress-strength model based on Kumaraswamy distribution , [109-1] :Reliability inference for a multicomponent stress-strength model based on Kumaraswamy distribution期刊論文Reliability inference for a multicomponent stress-strength model based on Kumaraswamy distributionLiang Wang; Sanku Dey; Yogesh Mani Tripathi; Shuo-Jye WuMulticomponent stress–strength model;Kumaraswamy distribution;Maximum likelihood estimation;Generalized pivotal quantity;Asymptotic theory;Bootstrap intervalJournal of Computational and Applied Mathematics Vol. 376, Article 112823, pp. 1-22In this paper, inference for a multicomponent stress–strength (MSS) model is studied under censored data. When both latent strength and stress random variables follow Kumaraswamy distributions with common shape parameters, the maximum likelihood estimate of MSS reliability is established and associated approximate confidence interval is constructed using the asymptotic distribution theory and delta method. Moreover, pivotal quantities based generalized point and confidence interval estimates are pre
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果